RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 1, Pages 32–40 (Mi mz251)  

This article is cited in 3 scientific papers (total in 3 papers)

Uniqueness Theorems for Periodic (in Mean) Functions on Quaternion Hyperbolic Space

Vit. V. Volchkov

Donetsk National University

Abstract: New uniqueness theorems for periodic (in mean) functions on quaternion hyperbolic space are obtained.

DOI: https://doi.org/10.4213/mzm251

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:1, 30–37

Bibliographic databases:

UDC: 517.5
Received: 29.10.2001

Citation: Vit. V. Volchkov, “Uniqueness Theorems for Periodic (in Mean) Functions on Quaternion Hyperbolic Space”, Mat. Zametki, 74:1 (2003), 32–40; Math. Notes, 74:1 (2003), 30–37

Citation in format AMSBIB
\Bibitem{Vol03}
\by Vit. V. Volchkov
\paper Uniqueness Theorems for Periodic (in Mean) Functions on Quaternion Hyperbolic Space
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 1
\pages 32--40
\mathnet{http://mi.mathnet.ru/mz251}
\crossref{https://doi.org/10.4213/mzm251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010674}
\zmath{https://zbmath.org/?q=an:1055.43009}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 1
\pages 30--37
\crossref{https://doi.org/10.1023/A:1025058830820}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347125002}


Linking options:
  • http://mi.mathnet.ru/eng/mz251
  • https://doi.org/10.4213/mzm251
  • http://mi.mathnet.ru/eng/mz/v74/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Volchkov V., Volchkov V., “New Results in Integral Geometry”, Complex Analysis and Dynamical Systems II, Contemporary Mathematics, 382, eds. Agranovksy M., Karp L., Shoikhet D., Amer Mathematical Soc, 2005, 417–432  crossref  mathscinet  zmath  isi
    2. V. V. Volchkov, “Uniqueness theorems for solutions of the convolution equation on symmetric spaces”, Izv. Math., 70:6 (2006), 1077–1092  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Vit. V. Volchkov, “Functions with ball mean values equal to zero on compact two-point homogeneous spaces”, Sb. Math., 198:4 (2007), 465–490  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:75
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019